# SDR ASOA2015013012112

- Difficulty date: January 10, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 310 FRAME AND BETWEEN STR 26L & 26R ON FRONT AND BACKSIDE OF FRAME  FRAME BETWEEN 26L AND 26R HAS BEEN BLENDED PRIOR TO THIS WORK , THE CORROSION WASHER IN THE FLANGE, RADIUS ALSO THE WEB AREAS FRONT AND BACK BLENDED CORROSION IASW SRM 51-21-06-001-001-A01, FRAME 310 BETWEEN STR 26L AND 26R IS OUT OF LIMITS IAW SRM 53-21-06-101-002-A01 FORMED FRAMES ALLOWABLE DAMAGE LIMITS, GENERAL TABLE, NOTE: 1 PG 102.  COMPLIED WITH STS EA32-2015-014 REPAIR, DATED 1/13/2015.  COMPLIED WITH ECTC EA 32-205-014.
